Global structure and asymptotic behavior of weak solutions to flood wave equations

Tao Luo Tong Yang

Analysis of PDEs mathscidoc:1912.43998

Journal of Differential Equations, 207, (1), 117-160, 2004.12
The present paper concerns with the global structure and asymptotic behavior of the discontinuous solutions to flood wave equations. By solving a free boundary problem, we first obtain the global structure and large time behavior of the weak solutions containing two shock waves. For the Cauchy problem with a class of initial data, we use Glimm scheme to obtain a uniform BV estimate both with respect to time and the relaxation parameter. This yields the global existence of BV solution and convergence to the equilibrium equation as the relaxation parameter tends to 0.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:32 uploaded by Tong_Yang ] [ 206 downloads ] [ 0 comments ]
@inproceedings{tao2004global,
  title={Global structure and asymptotic behavior of weak solutions to flood wave equations},
  author={Tao Luo, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211132105714562},
  booktitle={Journal of Differential Equations},
  volume={207},
  number={1},
  pages={117-160},
  year={2004},
}
Tao Luo, and Tong Yang. Global structure and asymptotic behavior of weak solutions to flood wave equations. 2004. Vol. 207. In Journal of Differential Equations. pp.117-160. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211132105714562.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved